# SDR GTIA030159

- Difficulty date: February 7, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CARGO STR 30 CORRODED FS712 TO 598.  REMOVED LONGERON 30 FROM STA 590 TO 741.  REMOVED LONGERON 30 STA 741 TO 759.  FABRICATED NEW LONGERON SECTION FROM FUSELAGE STA 590 TO 662.  FABRICATED FORWARD LONGERON SPLICE.  FABRICATED NEW LONGERON SECTION FROM FUSELAGE STA 662 TO 759.  LOCATED AND DRILLED LONGERON 30 SPLICE REPAIR STA 653-673.  INSTALLED SPLICE REPAIR (L NR30 STA 653-673).  INSTALLED LONGERON 30 FROM STA 590-759.
